# SDR ASAA0510013

- Difficulty date: March 6, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577646
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - GOUGES IN SKIN AT B-STA 727A JUST ABOVE S26R.  REMOVED DAMAGE, FABRICATED AND INSTALLED A REPAIR FILLER, STRUCTURAL FILLER, AND DOUBLER IAW AS EA AND AAR EA.  (K)
